Twice now I have had a 5 minute episode of tunnel vision accompanied by the peripheral vision swirling all around while the tunnel stays clear.
I am on Keppra medication which completely controls my epilepsy,I am 63 years old and in the peak of health,these episodes have happened randomly and I cannot link them,one was whilst I was a passenger in a car and the other was sitting watching television.There is apparently no link.
There is about 3 weeks between the 2 episodes.
Could be some sort of visual migraine, a transient ischemic attack or perhaps some type of seizure activity. I've also heard of similar episodes with anxiety attacks. Tell your neurologist about it and ask if you can be referred to a neuro-ophthalmologist for an evaluation.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.